# SDR A6WA201040387

- Difficulty date: May 27, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 25,124 hours, 22,581 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Activated
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

WALKED ONTO ACFT, BATTERY SWITCH WAS ON.  COCKPIT SMELLED OF ELECTRONICS OVERHEATING AND RED DISPLAY MESSAGE SAYING "DISPLAY TEMP" ON ED1 AND ED2 ILLUMINATED.  IMMEDIATELY SHUT BATTERY OFF.  OPEN
